Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Took synvics injection for severe neck pain and swelling. Got back pain. Took voveran. Side effect?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1975
Answered : 72 Questions
From last two months my mom is suffering from severe Knee pain and swelling, in last week she has Synvics one Injection in knee, which has reduce complete pain for three days but again after three days knee pain is back and also with swelling, but pain is not much as before injection, and now from last three she is suffering from lower back pain which is reoccurring any time in day and night with fever and cold, but after tab voveran 75 and crocin pain disappear for some hours and again back with same condition,
So like to know its is side effect of Synvics injection or spine/ muscular problem, and also like to know after synvics injection in how many days person can get relief from pain and swelling.
and current knee condition also same with swelling, heavy and light pain.
Posted Tue, 16 Apr 2013 in Bones, Muscles and Joints
Answered by Dr. Rajesh Gajwani 30 minutes later
Thanks for your query.

After reading your symptoms, I feel there is no correlation between the knee injection and the back pain with fever. They seem to be totally independent to each other.
The back problem may be spino muscular. The knee and back problems both require xrays for diagnosis. I would recommend you to visit an orthopedic doctor for clinical examination as well. Till you see a doctor, physiotherapy most likely will give relief.
The relief from any injectible pain killer/anti inflammatory is transient ie: couple of days, depending on the severity of the problem.
Hope this answers your query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor